# SDR CA150826006

- Difficulty date: August 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 12,279 hours
- Engine: Pwa R98539A
- System (JASC): 2810 · Fuel Storage
- Part: Retainer
- Part number: C2PT191A
- Condition: Damaged
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE THERE WAS EVIDENCE THE UPPER TANK COVER GASKETS P/N C2PT529-27 WERE LEAKING. THIS AIRCRAFT HAS MOD 2/1376 INSTALLED TO INTRODUCE RUBBER FUEL TANK LINERS. THE GASKETS WERE REPLACED AND THE TANK FILLED WITH FUEL. THE TANK STILL LEAKED BETWEEN THE RUBBER LINER AND THE ALUMINUM TANK ASSY. FUEL LUBE WAS APPLIED TO SURFACES OF GASKET AND THE COVER PLATE FASTENERS RETORQUED, AND LEAK WAS STILL EVIDENT. BLADDER WAS REMOVED FROM TANK AND NO LEAKS FOUND. UPON FURTHER INVESTIGATION, IT WAS FOUND THE FUEL WAS LEAKING FROM BETWEEN THE TANK LINER AND THE ALUMINUM TANK HOUSING WHERE THERE IS A SMALL GAP BETWEEN THE ENDS OF THE 2 HALVES OF THE RETAINER RINGS P/N C2PT191A. THE LEAK WAS STOPPED BY APPLYING PR1422 SEALANT TO THE UPPER SURFACE OF THE FUEL BLADDER WHERE IT CONTACTS THE ALUMINUM TANK DIRECTLY BELOW THE SPLITS IN THE RETAINER RING HALVES.
